# SDR DALA2015022201559

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUBSTRIP ON STA Y= 1079 TO 1117 BETWEEN LONGERON 27LT TO 30.  REWORKED AREA WAS TREATED AND PAINTED, CIC WAS APPLIED IAW SRM 51-30-5, 51-10-3, P 26, 21, 14, 38, 53-04 P.57 .
